On triangulated orbit categories.

Keller, Bernhard

Documenta Mathematica (2005)

  • Volume: 10, page 551-581
  • ISSN: 1431-0643

How to cite


Keller, Bernhard. "On triangulated orbit categories.." Documenta Mathematica 10 (2005): 551-581. <http://eudml.org/doc/52302>.

author = {Keller, Bernhard},
journal = {Documenta Mathematica},
keywords = {orbit category; triangulated hull; cluster category},
language = {eng},
pages = {551-581},
publisher = {Universiät Bielefeld, Fakultät für Mathematik},
title = {On triangulated orbit categories.},
url = {http://eudml.org/doc/52302},
volume = {10},
year = {2005},

AU - Keller, Bernhard
TI - On triangulated orbit categories.
JO - Documenta Mathematica
PY - 2005
PB - Universiät Bielefeld, Fakultät für Mathematik
VL - 10
SP - 551
EP - 581
LA - eng
KW - orbit category; triangulated hull; cluster category
UR - http://eudml.org/doc/52302
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.